Alert archive / Indiana / Flash Flood Warnings in 2025
Flash Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 24, 2025, 7:08 PM EDT for Marshall County, Starke County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2025, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 24, 2025, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marshall County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1083 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WGUS53 KIWX 242308
FFWIWX
INC099-149-250215-
/O.NEW.KIWX.FF.W.0001.250624T2308Z-250625T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
708 PM EDT Tue Jun 24 2025
The National Weather Service in Northern Indiana has issued a
* Flash Flood Warning for...
Marshall County in north central Indiana...
Eastern Starke County in northwestern Indiana...
* Until 1015 PM EDT /915 PM CDT/.
* At 708 PM EDT /608 PM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Plymouth, Bremen, Bourbon, Argos, Culver, Koontz Lake, Oak Grove,
La Paz, Twin Lakes, Rutland, Hibbard, Burr Oak, Donaldson, Tyner,
Maxinkuckee, Linkville, Inwood, Lake Of The Woods, Grovertown and
Ober.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4142 8657 4143 8648 4143 8647 4148 8615
4125 8613 4118 8622 4118 8656
FLASH FLOOD...RADAR INDICATED
$$
Hammer2 follow-up statements
269
WGUS73 KIWX 250129
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
929 PM EDT Tue Jun 24 2025
INC099-149-250215-
/O.CON.KIWX.FF.W.0001.000000T0000Z-250625T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall IN-Starke IN-
929 PM EDT Tue Jun 24 2025 /829 PM CDT Tue Jun 24 2025/
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT /915 PM
CDT/ THIS EVENING FOR MARSHALL AND EASTERN STARKE COUNTIES...
At 925 PM EDT /825 PM CDT/, A residual area of showers and
thunderstorms will continue to move through the area in the next
half-hour or so and may bring an additional 1/2 to 1 inch of
rainfall to the affected areas. Areas inundated with water will
continue to recede over the next hour and beyond.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Plymouth, Bremen, Bourbon, Argos, Culver, Koontz Lake, Oak Grove,
La Paz, Twin Lakes, Rutland, Hibbard, Burr Oak, Donaldson, Tyner,
Maxinkuckee, Linkville, Inwood, Lake Of The Woods, Grovertown and
Ober.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4142 8657 4143 8648 4143 8647 4148 8615
4125 8613 4118 8622 4118 8656
FLASH FLOOD...RADAR INDICATED
$$
Andersen175
WGUS73 KIWX 250218
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
1018 PM EDT Tue Jun 24 2025
INC099-149-250228-
/O.EXP.KIWX.FF.W.0001.000000T0000Z-250625T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall IN-Starke IN-
1018 PM EDT Tue Jun 24 2025 /918 PM CDT Tue Jun 24 2025/
...FLASH FLOOD WARNING HAS EXPIRED FOR MARSHALL AND EASTERN STARKE
COUNTIES...
Flood waters will continue to recede. Additional flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 4142 8657 4143 8648 4143 8647 4148 8615
4125 8613 4118 8622 4118 8656
$$
AndersenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:44 PM EDT, 4 hours 24 minutes earlier. Its key messages:
- An Extreme Heat Warning remains in effect through 8 PM ET. Peak heat indices of 100 to 105 degrees are expected today.
- Heat indices Wednesday through Friday will be 90 to 100, with the highest values expected along and south of US 30. Cumulative effects of long-duration heat will likely cause significant impacts.
- Near record warm overnight low temperatures in the low to mid 70s through the weekend will provide little to no relief from the heat, especially for vulnerable populations.
- Thunderstorms will become numerous most afternoons and evenings through Friday. Storms may become strong to severe with damaging winds as the main hazard.
Area forecast discussion, Jun 24, 2:44 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
244 PM EDT Tue Jun 24 2025
.KEY MESSAGES...
- An Extreme Heat Warning remains in effect through 8 PM ET. Peak
heat indices of 100 to 105 degrees are expected today.
- Heat indices Wednesday through Friday will be 90 to 100, with
the highest values expected along and south of US 30.
Cumulative effects of long-duration heat will likely cause
significant impacts.
- Near record warm overnight low temperatures in the low to mid
70s through the weekend will provide little to no relief from
the heat, especially for vulnerable populations.
- Thunderstorms will become numerous most afternoons and
evenings through Friday. Storms may become strong to severe
with damaging winds as the main hazard.
&&
.DISCUSSION...
Issued at 243 PM EDT Tue Jun 24 2025
An area of surface high pressure and an expansive upper level
ridge will continue bring high heat and oppressive humidity to
the area this week. The Excessive Heat Warning remains in effect
through 8 PM ET today. Ample WAA and moisture transport from
the Gulf will yield highs in the low to mid 90s and dewpoints in
the mid 70s over the this afternoon. Slightly 'cooler' through
the weekend with highs in the upper 80s to near 90 degrees. Near
record overnight lows in the mid 70s will offer little to no
relief from the heat, so cumulative impacts from the heat and
humidity are likely. Peak heat indices later today between 100
to 105 degrees area-wide. The NWS Heat Risk shows major to
extreme (levels 3 and 4 out of 4) heat impacts will be possible
for the rest of today. Stay hydrated, take breaks if you must be
outside, and check in on those who could be especially
vulnerable to the high heat and humidity. Additional heat
headlines may be needed beyond Tuesday with heat indices peaking
between 95 to 100 degrees, especially along and south of US 30.
As the upper level ridge flattens out by midweek and chances for
rain/storms return, we may get some temporary reprieve from the
dangerous heat. The temperature forecast will be highly dependent on
if we get any storms or remnant outflow boundaries over the area.
Daily diurnal chances for scattered rain/storms exist this week from
today through Friday. A cold front has stalled over southern
Wisconsin/northern Illinois (a bit further west than previously
anticipated) and an outflow boundary moved through our area earlier
this morning. In the wake of this outflow boundary, pop-up
afternoon/evening pop-up scattered showers and storms are possible
later this afternoon and evening as the atmosphere destabilizes.
Storm initiation has already occurred over NW Indiana and SW Lower
Michigan with numerous sub-severe storms ongoing. Given that the
airmass over the area is very moist, there are steep low-level lapse
rates, and it will be very unstable (~2500 to 3000 surface based
CAPE this afternoon), it is plausible that some of the storms today
could be strong to severe. The Storm Prediction Center currently has
us in a Marginal Risk (level 1 of 5) for severe weather (and again
on Wednesday and Thursday). The primary hazards would be damaging
wind and heavy rain should any severe storms develop. Additional
chances for scattered strong to severe storms will be possible
Wednesday and Thursday as the aforementioned front slowly sags
southward towards and through our forecast area over the next 24-48
hours. With our area on the northern periphery of the ridge, storms
will likely ride the fringes of the ridge or develop along any
remnant outflow boundaries. With a pattern like this, it is tough to
know exactly where/when/if storms will develop because each day is
dependent on mesoscale features (such as outflow boundaries) and
models don't always have the best handle on storm coverage.
The upper level ridge pattern flattens out this week and looks to
potentially break down over the weekend. By early next week, it is
possible we get a reprieve from the heat and temperatures drop back
to near normal levels.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 117 PM EDT Tue Jun 24 2025
The outflow boundary located SW to NE across northern IN this
morning is now serving as a point of thunderstorm initiation this
afternoon, which may impact KSBN. There appears to be a small
concensus of models that suggest TSRA stays north of KFWA thanks
to our dominant ridge, but will maintain the PROB30 for the
time being. Still low confidence on whether or not additional
storms overnight arriving from Illinois impact KSBN. This second
round would be highly dependent on the afternoon's storm
coverage. Showers and thunderstorms will also be possible again
by late morning Wednesday.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Extreme Heat Warning until 8 PM EDT /7 PM CDT/ this evening
for INZ005>009-012>015-017-018-020-022>027-032>034-103-
104-116-203-204-216.
OH...Extreme Heat Warning until 8 PM EDT this evening for OHZ001-
002-004-005-015-016-024-025.
MI...Extreme Heat Warning until 8 PM EDT this evening for
MIZ078>081-177-277.
MARINE...None.
&&
DISCUSSION...Johnson
AVIATION...CobbHazardous weather outlook, Jun 24, 3:55 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 355 PM EDT Tue Jun 24 2025 INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204- 216-MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-252000- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Northern La Porte- Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte- Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI- Branch-Hillsdale-Northern Berrien-Southern Berrien-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 355 PM EDT Tue Jun 24 2025 /255 PM CDT Tue Jun 24 2025/ ...EXTREME HEAT WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Extreme Heat Warning. Thunderstorms are possible this evening. The storms may become marginally severe with strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Marginally severe thunderstorms are possible Wednesday and Thursday with the greatest threat from damaging winds. There are daily chances for more thunderstorms Friday through Monday with the best chances for storms generally in the afternoons and evenings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-252000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 355 PM EDT Tue Jun 24 2025 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. There is a chance for some strong to marginally severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There are daily chances for thunderstorms Wednesday through Monday. Some of these storms may be capable of producing wind gusts in excess of 40 knots. Andersen
In the hours before
Special weather statement, Jun 24, 3:16 PM EDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Northern Indiana
316 PM EDT Tue Jun 24 2025
MIZ079-080-241945-
St. Joseph MI-Branch MI-
316 PM EDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ST. JOSEPH AND
NORTHWESTERN BRANCH COUNTIES THROUGH 345 PM EDT...
At 316 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Homer to near Centreville. Movement was
east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Three Rivers, Union City, Centreville, Colon, Nottawa, Girard,
Leonidas, Mendon, Sherwood, Fairfax, Wasepi, Findley, and Hodunk.
This includes Interstate 69 in Michigan between mile markers 20 and
21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4184 8544 4195 8563 4207 8526 4207 8489
TIME...MOT...LOC 1916Z 262DEG 19KT 4218 8488 4194 8549
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JASpecial weather statement, Jun 24, 3:44 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
344 PM EDT Tue Jun 24 2025
MIZ080-081-242015-
Branch MI-Hillsdale MI-
344 PM EDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BRANCH AND
NORTHWESTERN HILLSDALE COUNTIES THROUGH 415 PM EDT...
At 344 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Burlington to near Quincy.
Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coldwater, Hillsdale, Jonesville, Quincy, Union City, Litchfield,
Long Lake, Girard, Allen, Lake Wilson, South Butler, Marble Lake, and
Hodunk.
This includes Interstate 69 in Michigan between mile markers 11 and
21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Northern Indiana.
&&
LAT...LON 4187 8464 4187 8496 4207 8514 4207 8469
TIME...MOT...LOC 1944Z 262DEG 14KT 4205 8499 4189 8489
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CLHSpecial weather statement, Jun 24, 4:01 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Northern Indiana
401 PM EDT Tue Jun 24 2025
MIZ078-277-242030-
Cass MI-Southern Berrien MI-
401 PM EDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CASS AND SOUTHEASTERN
BERRIEN COUNTIES THROUGH 430 PM EDT...
At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cassopolis to near Buchanan. Movement was
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Niles, Dowagiac, Buchanan, Cassopolis, Pokagon, Penn, Vandalia,
Diamond Lake, Dailey, La Grange, Barron Lake, and Sumnerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4193 8584 4179 8634 4190 8641 4206 8595
TIME...MOT...LOC 2001Z 243DEG 10KT 4195 8601 4185 8633
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CLHSpecial weather statement, Jun 24, 4:28 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Northern Indiana
428 PM EDT Tue Jun 24 2025
MIZ081-242100-
Hillsdale MI-
428 PM EDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HILLSDALE COUNTY
THROUGH 500 PM EDT...
At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Addison, or 10 miles northeast of Hillsdale, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hillsdale, Jonesville, Jerome, Somerset, Moscow, North Adams, Osseo,
and Somerset Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4186 8436 4189 8465 4207 8468 4207 8436
TIME...MOT...LOC 2028Z 259DEG 23KT 4201 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CLHSpecial weather statement, Jun 24, 4:32 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Northern Indiana
432 PM EDT Tue Jun 24 2025
INZ104-204-MIZ078-277-242100-
Eastern St. Joseph IN-Western St. Joseph IN-Cass MI-
Southern Berrien MI-
432 PM EDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ST. JOSEPH...CASS
AND SOUTHEASTERN BERRIEN COUNTIES THROUGH 500 PM EDT...
At 432 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cassopolis to near South Bend. Movement was
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
South Bend, Mishawaka, Niles, Dowagiac, Granger, Cassopolis,
Edwardsburg, Roseland, Bertrand, Pokagon, Penn, Vandalia, Indian
Village, La Grange, Juno Lake, Donnell Lake, Chain-o-lakes, Lydick,
Diamond Lake, and Eagle Lake.
This includes Interstate 80 in Indiana between mile markers 68 and
84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4191 8581 4164 8627 4172 8646 4205 8607
TIME...MOT...LOC 2032Z 254DEG 10KT 4192 8604 4170 8634
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CLHSpecial weather statement, Jun 24, 5:02 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
502 PM EDT Tue Jun 24 2025
INZ017-116-216-242130-
Whitley IN-Southern Kosciusko IN-Northern Kosciusko IN-
502 PM EDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WHITLEY AND
SOUTHERN KOSCIUSKO COUNTIES THROUGH 530 PM EDT...
At 502 PM EDT, Doppler radar was tracking a strong thunderstorm near
Winona Lake, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Warsaw, Winona Lake, Pierceton, Silver Lake, Claypool, Larwill,
Burket, Sidney, Big Barbee Lake, Little Chapman Lake, Ridinger Lake,
Monoquet, Irish Lake, Palestine, Big Chapman Lake, Sechrist Lake,
Packerton, and Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4114 8602 4131 8585 4131 8565 4130 8565
4130 8561 4113 8552 4104 8587 4104 8592
TIME...MOT...LOC 2102Z 232DEG 22KT 4114 8586
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CLHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:01 PM EDT | Special Weather Statement | IWX | Saint Joseph | 29 min |
| Jun 24, 1:35 PM EDT | Special Weather Statement | IWX | Saint Joseph | 25 min |
| Jun 24, 2:26 PM EDT | Special Weather Statement | IWX | Marshall | 34 min |
| Jun 24, 5:02 PM EDT | Special Weather Statement | IWX | Kosciusko | 28 min |
| Jun 24, 5:43 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 32 min |
Nearby
Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.